# SDR ZIAA97007

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1079
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Failed
- Location: Nr 3 Gear Box
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HUF - DURING CRUISE, NR 3 GEAR BOX OIL PRESSURE INDICATES 260 PSI.  RETURNED TO HUF.  REPLACED NR 3 GEAR BOX OIL PRESSURE TRANSMITTER.  GROUND TEST NORMAL.  (M)
